Alert archive / Puerto Rico / Flash Flood Warnings in 2022
Flash Flood Warning 88, NWS JSJ
NWS JSJ issued this flash flood warning at Nov 5, 2022, 6:38 PM CDT. It was in force for 7 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2022, 6:38 PM CDT (23:38 UTC)
- Expired
- Nov 6, 2022, 1:00 AM CST
- In force
- 7 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
The radar
The San Juan radar (TJUA), 53 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 6:39 PM CDT | FLOOD | 2 Nne Miranda, PR | RESIDENCE FLOODED IN VEGA BAJA BO ALMIRANTE NORTE PARCELAS ARRAIZAS ON CALLE 5. |
| Nov 5, 6:43 PM CDT | FLOOD | 1 Nw Vega Baja, PR | RESIDENCE FLOODED IN VEGA BAJA URB BRISAS DE TORTUGUERO CALLE RIO INDIO #405. |
| Nov 5, 6:43 PM CDT | FLOOD | 1 Nw Vega Baja, PR | RESIDENCE FLOODED VEGA BAJA URB JARDINES CALLE ORQUIDEA #48. |
| Nov 5, 6:47 PM CDT | FLASH FLOOD | Miranda, PR | FLOODING WAS REPORTED AT CALLE 5, NEAR A CATHOLIC CHURCH IN VEGA BAJA, PR. |
| Nov 5, 6:51 PM CDT | FLOOD | 1 N Manati, PR | PR-604 FLOODED IN MANATI BO SAN JOSE. CAR TRAPPED IN FLOODWATERS. |
| Nov 5, 7:09 PM CDT | FLASH FLOOD | 1 Nw Vega Baja, PR | A HOUSE WAS BEING AFFECTED BY FLOODING AT CALLE RIO INDIO, VEGA BAJA, PR. ONE PERSON WAS TRAPPED. |
| Nov 5, 7:09 PM CDT | FLASH FLOOD | 1 Nw Vega Baja, PR | SIX RESIDENCES WERE BEING AFFECTED BY FLOODING IN CALLE ORQUIDEA, VEGA BAJA, PR. |
| Nov 5, 7:09 PM CDT | FLASH FLOOD | 1 Wnw Vega Baja, PR | FLOODING WAS REPORTED AT ROAD PR-2, NEAR BOCAITO RESTAURANT. THERE WAS A CAR TRAPPED IN THE FLOODING, WITH TWO ADULTS AND ONE MINOR. |
| Nov 5, 7:12 PM CDT | FLOOD | 1 Nw Coto Norte, PR | RESIDENCE FLOODED MANATI BO GUAYANEI #38, NEAR EL COLEGIO. |
| Nov 5, 7:15 PM CDT | FLASH FLOOD | 1 Ene Vega Baja, PR | EMERGENCY MANAAGERS REPORTED THAT RIO CIBUCO OVERFLOWED, FLOODING ROAD PR-647, SECTOR OJO DE AGUA. |
| Nov 5, 7:15 PM CDT | FLASH FLOOD | 1 Ene Vega Baja, PR | EMERGENCY MANAGERS INDICATED THAT RIO CIBUCO OVERFLOWED ROAD PR-620 IN SECTOR FATIMA. |
| Nov 5, 7:26 PM CDT | FLASH FLOOD | 1 Nw Coto Norte, PR | SEVERAL HOUSES WERE BEING AFFECTED BY FLOODING IN BARRIO GUAYANEY IN MANATI, PR. |
| Nov 5, 7:51 PM CDT | FLASH FLOOD | 2 Sw La Luisa, PR | EMERGENCY MANAGERS INDICATED THAT RIO GRANDE DE MANATI OVERFLOWED OVER PR-2. |
| Nov 5, 10:37 PM CDT | FLASH FLOOD | 1 Sse Monserrate, PR | FLOODING WAS REPORTED AT ROAD PR-675 IN VEGA ALTA, PR. THERE WERE THREE PERSONS TRAPPED IN THE FLOODING. |
| Nov 5, 10:38 PM CDT | FLASH FLOOD | Tierras Nuevas Pon, PR | FLOODING WAS REPORTED AT ROAD PR-2, FROM MANATI TO BARCELONETA. THERE WAS A CAR TRAPPED IN THE FLOODING, WITH ONE PERSON INSIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
199
WGCA52 TJSJ 052338
FFWSJU
PRC017-054-091-143-145-060200-
/O.NEW.TJSJ.FF.W.0088.221105T2338Z-221106T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
738 PM AST Sat Nov 5 2022
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Barceloneta County in Puerto Rico...
Florida County in Puerto Rico...
Manati County in Puerto Rico...
Vega Alta County in Puerto Rico...
Vega Baja County in Puerto Rico...
* Until 1000 PM AST.
* At 738 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1841 6659 1847 6658 1848 6659 1849 6656
1849 6658 1850 6640 1849 6641 1849 6640
1846 6636 1847 6636 1849 6638 1848 6632
1838 6630 1837 6632 1836 6636 1833 6636
1837 6640 1838 6642 1834 6659 1837 6658
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ERG2 follow-up statements
247
WGCA52 TJSJ 060152
FFWSJU
PRC017-054-091-143-145-060700-
/O.EXT.TJSJ.FF.W.0088.000000T0000Z-221106T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
952 PM AST Sat Nov 5 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Barceloneta County in Puerto Rico...
Florida County in Puerto Rico...
Manati County in Puerto Rico...
Vega Alta County in Puerto Rico...
Vega Baja County in Puerto Rico...
* Until 300 AM AST.
* At 952 PM AST, Doppler radar and automated rain gauges indicated
that up to 4 inches of rain have fallen across the warned area.
Flash flooding is ongoing. Mudslides are possible in areas of
steep terrain. The Rio Grande de Manati and Rio Cibuco at Vega
Baja remain in minor flood stage.
HAZARD...Flash flooding caused by excessive runoff.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 1841 6659 1847 6658 1848 6659 1849 6656
1849 6658 1850 6640 1849 6641 1849 6640
1846 6636 1847 6636 1849 6638 1848 6632
1838 6630 1837 6632 1836 6636 1833 6636
1837 6640 1838 6642 1834 6659 1837 6658
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
DS885
WGCA72 TJSJ 060658
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
258 AM AST Sun Nov 6 2022
PRC017-054-091-143-145-060708-
/O.EXP.TJSJ.FF.W.0088.000000T0000Z-221106T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barceloneta PR-Florida PR-Manati PR-Vega Alta PR-Vega Baja PR-
258 AM AST Sun Nov 6 2022
...FLASH FLOOD WARNING AT 3 AM AST EARLY THIS MORNING FOR
BARCELONETA, FLORIDA, MANATI, VEGA ALTA AND VEGA BAJA COUNTIES WILL
BE REPLACED WITH A FLOOD WARNING...
The heavy rain has ended. However, the area rivers are still
flooding some areas. A Flood Warning will replace the Flash Flood
Warning.
A Flood Watch remains in effect until 600 PM AST Monday for portions
of Puerto Rico and Virgin Islands.
LAT...LON 1841 6659 1847 6658 1848 6659 1849 6656
1849 6658 1850 6640 1849 6641 1849 6640
1846 6636 1847 6636 1849 6638 1848 6632
1838 6630 1837 6632 1836 6636 1833 6636
1837 6640 1838 6642 1834 6659 1837 6658
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Nov 5, 3:35 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Nov 5, 3:35 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
435 PM AST Sat Nov 5 2022
.SYNOPSIS...
A Flash Flood Watch remains in effect as a strong trough continues
to pull moisture from the south. The risk of flooding, mudslides
and river rises will remain enhanced through early in the
workweek. Conditions could gradually improve early in the
workweek, although with enough moisture for locally generated
showers each day.
&&
.SHORT TERM...Tonight through Monday...
The forecast is still on track. A mid to upper level trough
remains centered north of Hispaniola. At the surface, moisture is
being pulled from the Caribbean Sea into the islands. This has
resulted in widespread shower activity covering all of Puerto Rico
and the United States Virgin Islands. The activity is expected to
continue tonight and early tomorrow, so the risk for flooding,
mudslides and overflowing rivers will remain high. By Sunday and
Monday, a surface low pressure is expected to develop north of the
islands, and so far, the GFS show the bulk of the moisture just
east of the Virgin Islands. However, the surface winds will
continue from the south, dragging showers and thunderstorms over
the area, especially the USVI and the southern municipalities of
Puerto Rico. Although the amount of rain on Sunday and Monday are
not expected to be as much, the soils are very saturated, and any
additional rain may lead to more flooding and mudslides. Please
stay tuned to any further updates on the forecast.
&&
.LONG TERM...Tuesday through Saturday.../from prev discussion/
A wet pattern is likely to continue on Tuesday as the possible
non-tropical system near the Bahamian Islands maintains a moist,
southerly flow across the islands. This system is being monitored
by the National Hurricane Center and poses no direct impacts to
Puerto Rico and the USVI. If the current GFS model guidance holds
true, southerly winds will prevail for Tuesday and Wednesday which
could provide a good amount of rainfall, especially across the
northern half of Puerto Rico. Model guidance shows the wind flow
quickly backing on Thursday, maintaining an easterly flow for the
rest of the week. During this time moisture values stay above
climatological averages. This would return a typical pattern
across the islands with the greatest rainfall across the
interior/western sections of Puerto Rico. Atmospheric stability
does appear to improve throughout the week as no upper level
feature will be present, however, precipitable water values are
likely to spike again by Saturday as a tropical wave passing
south of the islands.
The development of this non-tropical low will reveal what is to
be expected during the long term period. However, it appears that
a wet pattern will continue across previously saturated areas,
which elevates the risk of flash flooding and ponding of water
across urban areas.
&&
.AVIATION...
Unstable weather continues, affecting aerodromes and airspace
between. SHRA/TSRA persist, with RA and +RA. Periods of deteriorated
conditions expected, to IFR or maybe worse. Terrain obscuration
likely. Gradual improvement betw 06/00Z and 06/06Z, then greater
improvement thereafter. Winds generally SE at 10 to 15 knots, but
stronger, gustier winds near SHRA/TSRA, where winds may be VRB.
Winds after sunrise tomorrow around 8 to 12 knots out of the S/SE.
&&
.MARINE...
Increasing winds and an arriving northerly swell are expected to
maintain seas hazardous through the weekend, up to 8 feet.
Unsettled weather conditions will continue as well, with periods
of showers and thunderstorms. Seas could become especially
hazardous around thunderstorms. The risk of rip currents will also
increase to high, today for southern Puerto Rico, and tomorrow for
northern Puerto Rico and Culebra.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flash Flood Watch through Monday afternoon for PRZ001>013.
High Rip Current Risk from Sunday morning through Monday
afternoon for PRZ001-002-008-012.
High Rip Current Risk through late tonight for PRZ003-007-011.
High Rip Current Risk through Monday afternoon for PRZ005.
VI...Flash Flood Watch through Monday afternoon for VIZ001-002.
&&
SHORT TERM...DS
LONG TERM....ERG
PUBLIC...GRSHazardous weather outlook, Nov 5, 5:38 AM CDT, 13 hours before
Perspectivas sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia en San Juan PR 547 AM AST sabado 5 de noviembre de 2022 AMZ710>745-PRZ001>013-061000- San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central-Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste- Culebra-Vieques-Las aguas costeras cercanas y lejanas a la costa del Atlantico y del Caribe- 547 AM AST sabado 5 de noviembre de 2022 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico. .DIA UNO...Hoy y esta noche .Rayos...Tronada de dispersas a numerosas son posibles a traves de Puerto Rico, especialmente a traves de sectores del sur y este. Este atento para detener las actividades afuera y este preparado para refugiarse. .Lluvia Excesiva... Inundaciones repentinas amenazantes a la vida, posiblemente entrando a estructuras en comunidades. .Viento...Se esperan condiciones ventosas. Asegure los objetos que no esten seguros pueden volar alrededor. .Condiciones Maritimas...Se espera oleaje igual o mayor a 7 pies a traves de las aguas locales. Se esperan condiciones peligrosas para los operadores de pequenas embarcaciones. .Corrientes Marinas...Existe el potencial de corrientes marinas amenazantes a la vida son posibles en la zona de resaca particularmente a traves del sur de Puerto Rico el dia de hoy, pero tambien norte central de Puerto Rico esta noche. .DIAS DOS A SIETE...domingo hasta viernes Se espera un patron de tiempo activo continue temprano la semana proxima. Los aguaceros y tronadas podrian producir inundaciones y por lo tanto la vigilancia de inundaciones repentinas continuara hasta el Lunes en la tarde. Un riesgo alto de corrientes marinas continuara hasta el fin de semana. .Comunicado sobre informacion reportada por observadores... Se le recomienda a los observadores reportar. Por favor, brinde toda la informacion relacionada a inundaciones al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-061000- San Tomas, San John e Islas Adyacentes- Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 547 AM AST sabado 5 de noviembre de 2022 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Islas Virgenes Estadounidenses y las aguas costeras adyacentes. .DIA UNO...Hoy y esta noche .Rayos...Tronadas de dispersas a numerosas son posibles a traves de Puerto Rico especialmente las areas del sur y este. Este atento para detener las actividades afuera y este preparado para refugiarse. .Lluvia Excesiva...Inundaciones en areas urbanas, carreteras, pequenos riachuelos, y arrastres. Inundaciones repentinas aisladas son posibles. .Viento...Condiciones ventosas a traves de las aguas locales y las islas locales. Objetos que no esten seguros pueden volar alrededor. .Condiciones Maritimas...Un oleaje de 7 pies o mas a traves de las aguas locales. Condiciones maritimas peligrosas para los operadores de embarcaciones pequenas. .Corrientes Marinas...Las corrientes marinas amenazantes a la vida son posibles en la zona de resaca a traves de las aguas locales. .DIAS DOS A SIETE...domingo hasta viernes Se espera un patron de tiempo activo continue temprano la semana proxima. Los aguaceros y tronadas podrian producir inundaciones y por lo tanto la vigilancia de inundaciones repentinas continuara hasta el Lunes en la tarde. Un riesgo moderado de corrientes marinas continuara hasta el fin de semana. .Comunicado sobre informacion reportada por observadores... Se le recomienda a los observadores reportar. Por favor, brinde toda la informacion relacionada a inundaciones al Servicio Nacional de Meteorologia.
In the hours before
Local storm report, Nov 5, 5:23 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
623 PM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM DEBRIS FLOW 2 NW JAGUAL 18.18N 66.02W
11/05/2022 CAGUAS PR 911 CALL CENTER
A MUDSLIDE WAS REPORTED AT ROAD PR-172, NEAR
MIKES BBQ AND EDDIES RESTAURANT.
&&
ERGLocal storm report, Nov 5, 5:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
646 PM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM FLASH FLOOD 1 ENE RIO BLANCO 18.22N 65.78W
11/05/2022 NAGUABO PR 911 CALL CENTER
FLOODING WAS REPORTED AT ROAD PR-31, NEAR
THE EXIT TO THE HIGHWAY. THERE WAS A CAR
TRAPPED IN THE FLOODING, WITH PEOPLE INSIDE.
&&
ERGLocal storm report, Nov 5, 5:49 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
649 PM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM FLASH FLOOD 1 SE BOQUERON 18.20N 65.84W
11/05/2022 LAS PIEDRAS PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED SEVERAL
COMMUNITIES FLOODED AND CREEKS OUT OF THEIR
BANKS IN BARRIO BOQUERON.
&&
ERGLocal storm report, Nov 5, 5:50 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
650 PM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD 1 S PUEBLITO DEL RIO 18.22N 65.86W
11/05/2022 LAS PIEDRAS PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED FLOODING AT ROAD
PR-9936. THE ROAD IS IMPASSABLE.
&&
ERGSpecial weather statement, Nov 5, 5:53 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service San Juan PR
653 PM AST Sat Nov 5 2022
PRZ003-004-052315-
Eastern Interior PR-Southeast PR-
653 PM AST Sat Nov 5 2022
...A strong thunderstorm will impact portions of Arroyo, Guayama,
Caguas, Cayey, Cidra, San Lorenzo and Patillas Municipalities through
715 PM AST...
At 652 PM AST, a strong thunderstorm was over Guayama, moving north
at 15 mph.
HAZARD...Winds up to 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Arroyo, Cayey, Corazon, Olimpo, Buena Vista, Palmas, Yaurel, G. L.
Garcia and Jagual.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 1798 6604 1800 6616 1820 6613 1818 6598
TIME...MOT...LOC 2252Z 199DEG 12KT 1805 6609
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DSRLocal storm report, Nov 5, 6:08 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
708 PM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM FLASH FLOOD CAGUAS 18.23N 66.04W
11/05/2022 CAGUAS PR 911 CALL CENTER
A HOUSE WAS BEING AFFECTED BY FLOODING IN
CALLE JORGE HADDOCK.
&&
ERGThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 7:30 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 5, 3:15 AM CDT | Rip Current Statement | JSJ | 3 days | |
| Nov 5, 7:25 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 5, 8:12 AM CDT | Areal Flood Advisory | JSJ | 9 hr | |
| Nov 5, 8:21 AM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| Nov 5, 11:02 AM CDT | Special Marine Warning | JSJ | 58 min | |
| Nov 5, 11:41 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Nov 5, 12:11 PM CDT | Special Marine Warning | JSJ | 79 min | |
| Nov 5, 12:29 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Nov 5, 1:53 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Nov 5, 2:20 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Nov 5, 2:30 PM CDT | Special Weather Statement | JSJ | 45 min | |
| Nov 5, 2:46 PM CDT | Special Weather Statement | JSJ | 59 min | |
| Nov 5, 4:12 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Nov 5, 4:30 PM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Nov 5, 4:44 PM CDT | Special Marine Warning | JSJ | 31 min | |
| Nov 5, 4:44 PM CDT | Special Weather Statement | JSJ | 61 min | |
| Nov 5, 4:58 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Nov 5, 5:13 PM CDT | Special Marine Warning | JSJ | 62 min | |
| Nov 5, 5:28 PM CDT | Severe Thunderstorm Warning | JSJ | 32 min | |
| Nov 5, 5:44 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Nov 5, 5:48 PM CDT | Areal Flood Advisory | JSJ | 50 min | |
| Nov 5, 5:53 PM CDT | Special Weather Statement | JSJ | 22 min | |
| Nov 5, 5:59 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Nov 5, 6:01 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Nov 5, 6:06 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 5, 6:15 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Nov 5, 6:56 PM CDT | Special Weather Statement | JSJ | 34 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.